# SDR SABA020006

- Difficulty date: January 17, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 082
- Aircraft time: 35,208 hours, 44,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013075
- Part serial: NA
- Condition: Blew Out
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

Flight 5027 from CLT to CVG: During preflight pilot found two foward emergency floor lights out. Maintenance remoned and replaced Bulbs. System ops checked good. Aircraft returned to service.
